MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM ST,30+4L NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM ST,30+4L NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 563518
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/17/2005
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: pinn mar neut 32idx56od; s-rom head femoral cocr 32+3; pinnacle sector ii cup 56 mm; srom*stm st,30+4l nk,18x13x160; pinn can bone screw 6.5 mm x 25 mm x 2; pinn can bone screw 6.5 mm x 35 mm; s-rom*sleeve prx zt ha 18f-sml.Initial reporter occupation: non-healthcare professional.
 
Event or Problem Description
Ppf alleges bone fracture after first revision.It was also indicated that cup, liner, head and stem were removed on (b)(6) 2005.Doi: (b)(6) 2005- dor: (b)(6) 2005 (left hip.(b)(4)- 1st revision.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7792779
Report Number1818910-2018-66977
Device Sequence Number1195549
Product Code JDI
UDI-Device Identifier10603295178217
UDI-Public10603295178217
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2005
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2009
Device Catalogue Number563518
Device Lot Number1838805
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR